# SDR CA040827008

- Difficulty date: August 25, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,055 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310A
- Part serial: 0D41456
- Condition: Failed
- Location: Hydraulic
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) THE PUMP FAILED OPERATIONAL CHECK, GEAR SELECT. HANDLE DID NOT RETURN TO NEUTRAL POSITION. PUMP WAS OVERHAULED RECENTLY, WAS IN SERVICE FOR 423.7 HRS.
